# SDR USAA2011100400013

- Difficulty date: October 2, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 37,116 hours, 13,338 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 491
- Condition: Low Pressure
- Location: Door
- Part time: 35,339 hours, 12,782 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION FOR RIGHT FORWARD DOOR ASSIST BOTTLE.  SERVICED BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
